# SDR 95ZZZX5533

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5112
- Make and model: Cessna 650
- Aircraft serial: 6507012
- Engine: Garrtt TFE731*
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 30747553
- Condition: Shroud Missing
- Location: Nr 3 Lpt
- Part time: 1,526 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BLADE TIP SHROUD FOUND MISSING DURING POST-FLIGHT ON NR 3 LOW PRESSURE TURBINE.
